# SDR CALA2012110100702

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 30,406 hours, 3,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W2314
- Condition: Dented
- Location: Bs 467
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND DENTED AT BS 467 STR 41L,  DEPTH 0.064" WIDTH 1", LENGTH 2.674".   EXCEEDS SRM 53-00-01 FIG 102 ALLOWABLE DAMAGE LIMITS.   SKIN REPAIRED & REPAIR DOUBLER CRITICAL ROW FASTENERS INSTALLED
